# SDR SWAA2022092830341

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 78,152 hours, 46,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B FASTENER HOLES AT POSITIONS 7; 8; 18; 20; 25; 26 AND 33 HAVE BEEN ELONGATED. 193B FASTENER HOLES AT POSITIONS 7 8 18 20 25 26 AND 33 HAVE BEEN ELONGATED. / [01] PANEL REPLACED ON N/R TTG8Q00F0UYM;[02] C/W
